# SDR AALA201905029023

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 53,601 hours, 23,863 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 90241570403
- Part serial: 16170855
- Condition: Unreliable
- Location: Cabin Pressure
- Part time: 4,684 hours, 2,579 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRCRAFT DEPRESSURIZED @ 5000' ON SYS 2 SAFETY VALVE & OUTFLOW BOTH AMBER AFTER DEPRESSURIZATION. MAINTENANCE REPORTS IAW TSM 21-31-00-810-808, REMOVED AND REPLACED SAFETY VALVES (6HL) & (7HL) IAW 21-31-52. OPS CHECK GOOD. SEE SDR # AALA201905019007.
